zbMATH — the first resource for mathematics

Metric distribution results for sequences \(\bigl (\{q_n\vec \alpha \}\bigr)\). (English) Zbl 1005.11036
A recent result of W. Philipp and R. Tichy [Monatsh. Math. 135, 321-326 (2002; Zbl 1033.11039)] on the well-distribution measure of certain binary pseudorandom sequences in the unit interval is generalized. Furthermore the average value of the \(L_2\)-discrepancy of sequences \((\{q_n\vec \alpha\})_{n\geq 1}\) is calculated, where \((q_n)_{n\geq 1}\) is a given sequence of positive integers and \(\vec \alpha \in [0,1]^d\).
11K55 Metric theory of other algorithms and expansions; measure and Hausdorff dimension
11K45 Pseudo-random numbers; Monte Carlo methods
11K06 General theory of distribution modulo \(1\)
Full Text: EuDML
[1] DRMOTA M., TICHY R.: Sequences, Discrepancies and Applications. Lecture Notes in Math. 1651, Springer, New York-Berlin-Heidelberg-Tokyo, 1997. · Zbl 0877.11043
[2] DYER T., HARMAN G.: Sums involving common divisors. J. London Math. Soc. (2) 34 (1986), 1-11. · Zbl 0602.10041
[3] GÁL I.: A theorem concerning diophantine approximation. Nieuw Arch. Wisk. 23 (1949), 12-38.
[4] KOKSMA J.: On a certain integral in the theory of uniform distribution. Indag. Math. 13 (1951), 285 287. · Zbl 0043.27701
[5] KUIPERS L., NIEDERREITER H.: Uniform Distribution of Sequences. Pure Apr 1. Math., Wiley-Intersci. Publ., John Wiley & Sons, New York, 1974. · Zbl 0281.10001
[6] MAUDUIT C., SÁRKÖZY A. : On finite pseudorandom binary sequences VI (On \((n^i\;n)\) sequences). Monatsh. Math. 130 (2000), 261-280. · Zbl 1011.11054
[7] MÓRICZ F., SERFLING R., STOUT W.: Moment and probability bounds with quasisuperadditive structure for the maximum partial sum. Ann. Probab. 10 (1982), 1032-1040. · Zbl 0499.60052
[8] PHILIPP W., TICHY R.: Metric theorems for distribution measures of pseudorandom sequences. Monatsh. Math. (2001) · Zbl 1033.11039
[9] SCHOISSENGEIER J.: The integral mean of the discrepancy of the sequence (n\alpha ). Monatsh. Math. 131 (2000), 227-234. · Zbl 0972.11067
[10] STRAUCH O.: An improvement of an inequality of Koksma. Indag. Math. (N.S.) 3 (1992), 113-118. · Zbl 0755.11023
[11] STRAUCH O.: \(L^2\) discrepancy. Math. Slovaca 44 (1994), 601-632. · Zbl 0818.11029
[12] ZINTERHOF P.: Über einige Abschatzungen bei der Approximation von Funktionen mit Gleichverteilungsmethoden. Sitzungsber. Österreich. Akad. Wiss. Math.-Natur. Kl. II 185 (1976), 121-132. · Zbl 0356.65007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.